# SDR SWIA200312614

- Difficulty date: November 20, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 3,156 hours, 2,425 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON FAULT STATUS MESSAGE WOULD NOT CLEAR AFTER SEVERAL ATTEMPTS.  REMOVED AND REPLACED LEFT SPOILERON INBOARD ACTUATOR  IAW CRJ MM 27-62-01.  OPS CHECKED GOOD.  S/N OFF:  MAL-5772.
